MathSciNet Relay Station
MathSciNet bibliographic data
MR948145 (89h:28022a) 28D05 (42A05 58F11)
Baggett, Larry On functions that are trivial cocycles for a set of irrationals. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1212–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement